# SDR USAAD96033A

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48141
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolts
- Part number: AN815A
- Condition: Missing
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YOW - FL 1171 - UPON GEAR RETRACTION, THE NOSE GEAR UNSAFE LIGHT FAILED TO EXTINGUISH.  NOISE FROM THAT AREA INDICATED THAT THE DOORS WERE NOT CLOSED.  FLIGHT RETURNED TO YOW AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND TWO BOLTS MISSING FROM THE NOSE GEAR SPRAY DEFLECTOR AND INSTALLED REPLACEMENTS.  (M)
